# SDR AALA990448

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTFLOW VALVE STIFFENER CASTING HAD CORROSION AND CRACK.  REPLACED OUTFLOW VALVE STIFFENER PER SRM 51-10 AND 51-30.  (M)
